Research ArticleOpen accessEvery word in the titleUsing Linear Chouquet Integral Algorithm to Design Optimal Time-Cost Model in Large Construction ProjectsHamid Jafari Nia, Kaveh Ostad-Ali-Askari, Hamidreza BabaaliAmerican Journal of Engineering and Applied Sciences, Vol. 13, Issue 4 · 18 Nov 2020 · 6,686 accessesView PDFCite
167 results for “integral”
Set a search alertResearch ArticleOpen accessEvery word in the titleQuadrotor Obstacle Avoidance Based on Integral BacksteppingLianchuan Zhang, Young Baik Kim, Kil To ChongAmerican Journal of Applied Sciences, Vol. 13, Issue 7 · 27 Jul 2016 · 6,981 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAdapted Newton-Kantorovich Methods for Nonlinear Integral EquationsMostefa Nadir, Amina KhiraniJournal of Mathematics and Statistics, Vol. 12, Issue 3 · 2 Jul 2016 · 7,294 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn the General Solution of First-Kind Hypersingular Integral EquationsSuzan J. Obaiys, Z. Abbas, N. M.A. Nik Long et al.American Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 28 Jan 2016 · 8,699 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleSOME STATISTICAL PROPERTIES OF THE SOLUTIONS OF A SYSTEM OF TWO DIMENSIONAL STOCHASTIC FREDHOLM INTEGRAL EQUATIONS CONTAINS GAMMA PROCESSESMohammad Wahdan MuflihJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 4 May 2013 · 6,897 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleRobust Positioning of Laser Beams Using Proportional Integral Derivative and Based Observer-Feedback ControlKwabena A. Konadu, Sun Yi, Wonchang Choi, Taher Abu-LebdehAmerican Journal of Applied Sciences, Vol. 10, Issue 4 · 19 Apr 2013 · 6,868 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleQuadratic Approximation for Singular IntegralsMostefa NadirJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 4 Jul 2012 · 6,911 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAn Integral Two Space-Variables Condition for Parabolic EquationsA. L. Marhoune, F. LakhalJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 12 Mar 2012 · 7,261 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleHalf-bounded Numerical Solution of Singular Integral Equations with Cauchy KernelM. Abdulkawi, Z. K. Eshkuvatov, N.M.A. Nik LongJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,269 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleA Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernelM. Abdulkawi, M.M.A. Nik Long, Z. K. EshkuvatovJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,677 accessesView PDFCite